Hyperpigmentation, burns and redness resulting from the use sona adapalene gel, what to use?

Patient

Q: I have almost 19 years and very white skin tone and red spots as a result of acne, so it's my dermatologist prescribed sona gel at night
that just made ​​worse, the whole face is red sore and looks almost like burns, burns are not caused by the sun but as a result of sona gel becouse i didn't go to sun, so my dermatologist prescribed sona gel for hyperpigmentation other than the treatment of acne, what he did not say me that Sona gel using just a couple of hours and not every night, and now sona gel almost burn my face, goat's many red tightens and looks almost like a sunburn, so I went to another dermatologist who prescribed me acidi borici 3 % wather and Ethiol mix, but there are no results continue to face is really red and sore, a little dandruff and skin looks terribly bad almost like a burn. So .... what do i use now to calm inflammation and redness that is the consequence of the gel, to go back to the old stuff?

And what do I use to fix after hyperpigmentation caused by acne? , please something that will quickly solve the problem, what is the best ? do not expect anything for a day, but something that will considerably fix things out for a week or two ... So what do I use now to fix This redness and burns caused by sona gel?

Symptoms:  redness and burns resulting from the use of sona gel adapalen gel or whatever, what to use to calm inflammation and redness? ,
and hyperpigmentation caused by acne , what is best to use what is the most effective and what will be the fastest to fix this problem as I really don't have a lot of time, not expect significant results over night but something that would improve things for 3-4 weeks or a month? thank you
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews